---
product_id: 53127197
title: "Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules"
brand: "advil"
price: "VT4713"
currency: VUV
in_stock: true
reviews_count: 8
category: "Advil"
url: https://www.desertcart.vu/products/53127197-liqui-gels-minis-pain-reliever-and-fever-reducer-pain-medicine
store_origin: VU
region: Vanuatu
---

# 33% smaller, easy to swallow 200mg Ibuprofen power Fast absorption in minutes Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules

**Brand:** advil
**Price:** VT4713
**Availability:** ✅ In Stock

## Summary

> 💥 Small Capsule, Big Power: Pain Relief That Keeps You Moving

## Quick Answers

- **What is this?** Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules by advil
- **How much does it cost?** VT4713 with free shipping
- **Is it available?** Yes, in stock and ready to ship
- **Where can I buy it?** [www.desertcart.vu](https://www.desertcart.vu/products/53127197-liqui-gels-minis-pain-reliever-and-fever-reducer-pain-medicine)

## Best For

- advil enthusiasts

## Why This Product

- Trusted advil brand quality
- Free international shipping included
- Worldwide delivery with tracking
- 15-day hassle-free returns

## Key Features

- • **On-the-Go Essential:** Compact 80-count bottle fits perfectly in your bag or pocket—ready for any hustle.
- • **Trusted & Top-Rated:** 4.9-star rating with thousands of reviews, the go-to NSAID for busy professionals.
- • **Rapid Action Formula:** Liquid-filled capsules designed for fast absorption to tackle pain in minutes.
- • **Versatile Pain Defense:** Effective on headaches, back pain, menstrual cramps, arthritis, and more.
- • **Mini Capsule, Mighty Relief:** 33% smaller size for effortless swallowing without losing Advil’s full strength.

## Overview

Advil Liqui-Gels Minis deliver the same 200mg ibuprofen strength as regular Advil in a 33% smaller, easy-to-swallow liquid-filled capsule. Designed for fast absorption, these capsules provide rapid, long-lasting relief from headaches, back pain, menstrual cramps, arthritis, and other common aches. With 80 capsules per bottle, they’re a convenient, trusted choice for adults seeking effective pain management on the go.

## Description

Advil Liqui-Gels minis provide the concentrated power of Advil in a 33% smaller capsule. Easier to swallow without compromising their effectiveness, these liquid-filled capsules get to work in minutes as a powerful pain reliever of headaches, backaches, muscle aches, toothaches, menstrual pain, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels minis fight pain with the same strength as regular size Advil Liqui-Gels. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each mini capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. Fast pain relief just got mighty small. That's the power of Advil Liqui-Gels minis. This summer, Advil is proud to be the official partner of Major League Pickleball. Stay active and enjoy every match without letting pain hold you back. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Advil targets aches and pains at the source to help you keep moving through every serve and volley.

Review: Advil: the Preferred NSAID - Start with: Advil is a superlative pain reliever! The minis are easy to swallow. 2 minis are perfect to slip into pants pockets, hide in the bottom of a purse or tuck unobtrusively into a shirt pocket. Highly recommended
Review: Quality and efectivnes as it gets - What can I say, easy to swallow, effective almost immediately That's all what I really care when buy ibuprophen, so Advil is awesome

## Features

- One bottle of 80 Advil Liqui-Gels minis Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief
- Mini ibuprofen liqui-gels are easy to swallow
- Headache medicine, back pain medicine and joint or minor arthritis pain reliever that are faster and stronger on tough pain than Tylenol Rapid Release Gels.
- Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels
- Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older
- Take these Advil mini Liqui-Gels as directed - the perfect addition to your college dorm room essentials
- HSA and FSA eligible product

## Technical Specifications

| Specification | Value |
|---------------|-------|
| ASIN | B0722SMDXG |
| Active Ingredients | Ibuprofen |
| Additional Features | Long-Lasting |
| Age Range Description | Adult |
| Best Sellers Rank | #1,189 in Health & Household ( See Top 100 in Health & Household ) #6 in Ibuprofen #591 in Sales & Deals |
| Brand | Advil |
| Brand Name | Advil |
| Container Type | Bottle |
| Customer Reviews | 4.9 out of 5 stars 8,474 Reviews |
| Dosage Form | Capsules |
| Flavor | Liqui-gel Minis |
| Global Trade Identification Number | 00305731769807 |
| Item Dimensions | 2.31 x 4.13 x 2.25 inches |
| Item Form | Capsule |
| Item Weight | 0.24 Ounces |
| Item dimensions L x W x H | 2.31 x 4.13 x 2.25 inches |
| Manufacturer | Haleon US Services Inc. |
| Manufacturer Part Number | F00573176980 |
| Model Name | Advil Dual Action Coated Caplets With Acetaminophen |
| Model Number | F00573176980 |
| Net Content Count | 80 Count |
| Number of Items | 1 |
| Package Type Name | R |
| Product Benefits | Pain Relief |
| Specific Uses For Product | Muscle Pain |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Back |
| UPC | 305731769807 |
| Unit Count | 80 Count |

## Product Details

- **Brand:** Advil
- **Item Weight:** 0.24 Ounces
- **Item dimensions L x W x H:** 2.31 x 4.13 x 2.25 inches
- **Product Benefits:** Pain Relief
- **Specific Uses For Product:** Muscle Pain

## Images

![Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules - Image 1](https://m.media-amazon.com/images/I/81PfsFHbG6L.jpg)
![Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules - Image 2](https://m.media-amazon.com/images/I/81Iyx-4ujDL.jpg)
![Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules - Image 3](https://m.media-amazon.com/images/I/815Rx6IdD9L.jpg)
![Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules - Image 4](https://m.media-amazon.com/images/I/71FvYDi8KvL.jpg)
![Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules - Image 5](https://m.media-amazon.com/images/I/81OHPG3dBOL.jpg)

## Available Options

This product comes in different **Size** options.

## Questions & Answers

**Q: How quickly does Advil work? How long does it last?**
A: It depends on which form of Advil you take as well as how your body responds to the medicine. Some Advil products are designed to deliver faster relief, so read the product label to see how often you can take a dose.

**Q: What does concentrated ibuprofen mean?**
A: Advil Liqui-Gels minis patented technology enables us to concentrate the powerful pain relief of Advil Liqui-Gels into a 33% smaller capsule. Advil Liqui-Gels minis don’t contain a special form of ibuprofen, just a more concentrated dosage form.

**Q: What’s the difference between Tylenol and Advil?**
A: The pain reliever in all Advil products is ibuprofen which targets pain at the source. Acetaminophen, the active ingredient in Tylenol, blocks pain signals. Advil Dual Action is first FDA approved combination of the two.

**Q: How many Advil should I take?**
A: It depends. For most Advil products you can take 1 capsule/tablet every 4 to 6 hours. For Advil Migraine take 2 capsules with a glass of water every 24 hours. For Advil Dual Action take 2 caplets every 8 hours.

**Q: What is Advil used for?**
A: Advil temporarily reduces fever and relieves minor aches and pains due to headaches & migraines, muscle & body aches, back pain, joint & minor arthritis pain, dental pain, menstrual pain, and fever & pain from common cold

## Customer Reviews

### ⭐⭐⭐⭐⭐ Advil: the Preferred NSAID
*by M***M on March 2, 2026*

Start with: Advil is a superlative pain reliever! The minis are easy to swallow. 2 minis are perfect to slip into pants pockets, hide in the bottom of a purse or tuck unobtrusively into a shirt pocket. Highly recommended

### ⭐⭐⭐⭐⭐ Quality and efectivnes as it gets
*by N***O on February 20, 2026*

What can I say, easy to swallow, effective almost immediately That's all what I really care when buy ibuprophen, so Advil is awesome

### ⭐⭐⭐⭐⭐ Easy to swallow and convenient size
*by C***H on March 23, 2026*

I’ve used the Advil Liqui‑Gels And The small size makes them easier to take without water compared to regular tablets. I like keeping these on hand because they’re compact and easy to carry in a bag or medicine cabinet. The minis are especially helpful for anyone who prefers smaller pills. Overall, these are Convenient to keep for travel or daily use . Convenient option with an easy-to-swallow size and practical packaging.

## Frequently Bought Together

- Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief - 80 Liquid Filled Capsules
- Tylenol Extra Strength Acetaminophen Rapid Release Gels, Extra Strength Pain Reliever & Fever Reducer, Gelcaps with Laser-Drilled Holes, 500 mg Acetaminophen, 100 ct
- Tylenol Extra Strength 500 mg Acetaminophen Caplets, Pain Reliever & Fever Reducer, Acetaminophen for Minor Arthritis Pain, Headache, Backache & Toothache, Value Size, 100 Ct

---

## Why Shop on Desertcart?

- 🛒 **Trusted by 1.3+ Million Shoppers** — Serving international shoppers since 2016
- 🌍 **Shop Globally** — Access 737+ million products across 21 categories
- 💰 **No Hidden Fees** — All customs, duties, and taxes included in the price
- 🔄 **15-Day Free Returns** — Hassle-free returns (30 days for PRO members)
- 🔒 **Secure Payments** — Trusted payment options with buyer protection
- ⭐ **TrustPilot Rated 4.5/5** — Based on 8,000+ happy customer reviews

**Shop now:** [https://www.desertcart.vu/products/53127197-liqui-gels-minis-pain-reliever-and-fever-reducer-pain-medicine](https://www.desertcart.vu/products/53127197-liqui-gels-minis-pain-reliever-and-fever-reducer-pain-medicine)

---

*Product available on Desertcart Vanuatu*
*Store origin: VU*
*Last updated: 2026-05-11*